# SDR AALA20090414TUL12

- Difficulty date: April 14, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT STATION 328 TO 344 AT LEFT BODY LINE 47 INCHES.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-70-00.
